# SDR F3LA200200122

- Difficulty date: April 4, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25256
- Aircraft time: 29,562 hours, 15,405 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED DELAMINATION ON TOP INSIDE DUCT OF NR 1 ENGINE INBOARD THRUST REVERSER MID STREAM FAIRING AND METAL MISSING.  REMOVED DAMAGE, FABRICATED DOUBLER AND INSTALLED REPAIR PER EA 54-737-041 AND SRM 51-10-02.
